Alert archive / Michigan / Wind Advisories in 2022

Wind Advisory 4, NWS Gaylord, MI

April 15, 2022Arenac County, Gladwin County, Michigan

NWS Gaylord, MI issued this wind advisory at Apr 15, 2022, 3:18 AM EDT for Arenac County, Gladwin County, Michigan. It took effect at Apr 15, 2022, 8:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 15, 2022, 3:18 AM EDT (07:18 UTC)
In effect from
Apr 15, 2022, 8:00 AM EDT
Expired
Apr 15, 2022, 8:00 PM EDT
In force
12 hr
Issued by
NWS Gaylord, MI

Counties Arenac County, MI, Gladwin County, MI

The radar

The NCL Michigan radar (KAPX), 112 km from the middle of the area, began a volume at 07:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 7.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2022-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2022-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
2378 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

357 
WWUS73 KAPX 150718
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
318 AM EDT Fri Apr 15 2022

MIZ041-042-151530-
/O.NEW.KAPX.WI.Y.0004.220415T1200Z-220415T2000Z/
Gladwin-Arenac-
Including the cities of Gladwin and Standish
318 AM EDT Fri Apr 15 2022

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM EDT
THIS AFTERNOON...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Gladwin and Arenac Counties.

* WHEN...From 8 AM this morning to 4 PM EDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
721 
WWUS73 KAPX 151455
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
1055 AM EDT Fri Apr 15 2022

MIZ041-042-152000-
/O.CON.KAPX.WI.Y.0004.000000T0000Z-220415T2000Z/
Gladwin-Arenac-
Including the cities of Gladwin and Standish
1055 AM EDT Fri Apr 15 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Arenac and Gladwin Counties.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
247 
WWUS73 KAPX 151950
NPWAPX

URGENT - WEATHER MESSAGE
National Weather Service Gaylord MI
350 PM EDT Fri Apr 15 2022

MIZ041-042-160000-
/O.EXT.KAPX.WI.Y.0004.000000T0000Z-220416T0000Z/
Gladwin-Arenac-
Including the cities of Gladwin and Standish
350 PM EDT Fri Apr 15 2022

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...Arenac and Gladwin Counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this wind advisory went out at Apr 15, 3:11 AM EDT, 7 minutes earlier.

Area forecast discussion, Apr 15, 3:11 AM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
311 AM EDT Fri Apr 15 2022

.NEAR TERM...(Today through Tonight)
Issued at 307 AM EDT Fri Apr 15 2022

...Gusty with scattered snow showers...

High Impact Weather Potential: Gusty winds continue today. Periods
of snow showers with pockets of reduced visibility, despite minor
accumulation.

Pattern Synopsis/Forecast: Impressive closed upper-level low and
vertically stacked surface reflection are currently centered across
Ontario/north of Lake Superior early this morning. Surface low will
continue to slowly fill while trekking northeast toward vicinity
James Bay this evening...eventually well into Quebec later tonight.
Broad cyclonic flow with a lingering tight pressure gradient
continues today with gusty southwest winds veering westerly through
the day...continuing to usher in seasonably chilly air.

Lingering wrap around moisture, a weak low-mid level perturbation or
two, and a marginally cold enough low-level thermal environment to
kick in a little moisture contribution off Lake Michigan will likely
combine to produce continued scattered snow shower activity today
into tonight.

Primary Forecast Concerns: Snow shower coverage/amounts combined
with continued gusty winds to potentially produce some pockets of
reduced visibility. Wind Advisory southeast.

Weak cold advection continues early this morning with isolated to
scattered snow shower activity percolating across portions of
northern Michigan. While coverage and intensity may bounce up and
down today, don't see any glaring reason that this activity will
completely end...even heading into tonight. Latest trends suggest
the window of most widespread/numerous snow shower activity comes
between 15-21z today in conjunction with a subtle low-mid level
shortwave that crosses west to east across the area...with the
"best" rates and coverage tied to somewhat deeper moisture field
expected north of M-32. Lesser chances for snow showers south of
there, especially as you head toward M-55 and Saginaw Bay where
chances are essentially nil. While it's conceivable that rain could
mix in at times during the daylight hours today, think that will be
the exception rather than the rule with the primary precip-type
largely remaining frozen. Some generally minor accumulations (under
an inch) possible where snow showers fall steadiest north of M-32,
although an inch or two is possible across the interior eastern UP
-- highest on cooler/grassy surfaces given a mid-April sun angle and
surface temperatures in the 30s today.

Gusty southwest winds this morning veer more westerly during the
midday hours in conjunction with the aforementioned low-mid level
wave moving through the area. Gusts likely in excess of 30-35 mph in
many areas today may add to localized reductions to visibility in
falling/blowing snow. Better potential for gusts to near/exceed 45
mph as you head near Saginaw Bay given 40+ kts at 3-4 kft and 850mb
50-60 kt jet streak skirting through the area...supported by bufkit
momentum transfer analysis. In coordination with DTX/GRR, will issue
another Wind Advisory from 12-20z for those far southeastern locales.

Snow shower activity is expected to diminish to an extent tonight
with the best synoptic help lifting off to the northeast. However,
continued slow cooling of the low-level environment may prove to
be enough to kick off additional isolated lake effect/lake
enhanced snow showers...particularly across northern Chippewa
County and perhaps the tip of the mitt. Winds this evening
diminish quite a bit from today's gustiness while veering more
west-northwesterly with time.

High temps this afternoon largely in the mid-upper 30s, although
those gusty winds will make it feel quite a bit colder with wind
chills stuck in the 20s. Lows fall into the 20s tonight.

&&

.SHORT TERM...(Saturday through Sunday)
Issued at 307 AM EDT Fri Apr 15 2022

...Chilly, LES?...

High Impact Weather Potential...LES should remain minor, but there
could some visibility issues, if a band/cell gets stronger.

Pattern Synopsis/Forecast and Possible Impacts...Saturday, 850 mb
temperatures are running around -13c over N Lake Michigan, through
the day. With the NW winds will be expecting LES. However, unlike
the winter, with the spring months, the LES forms more like cells,
instead of bands. This will help to keep amounts down. So the
expectation would be for minor accumulations. Saturday night, Winds
begin to turn more N and the layer RH (850-700 mb) falls to about
40%. This would likely diminish the snow to flurries or stop them
altogether. Sunday, the sfc and 850 mb ridges move into the Upper
Great Lakes, and 850 mb temperatures rise to -6c. so the snow should
stop. Sunday night, The evening should remain dry as the
precipitation doesn't get into the forecast area until after 06z and
the 500 mb ridge leaves the region. Overnight, the rain along the
warm front pushes into the region, and spreads across the forecast
area by 12z/Mon.

&&

.LONG TERM...(Sunday night through Thursday)
Issued at 307 AM EDT Fri Apr 15 2022

High Impact Weather Potential...minimal.

Extended (Monday through Thursday)...Monday, timing and position of
the lows look somewhat similar, but whatever the difference, the qpf
looks about the same from the GFS and ECMWF. So Rain through the day
and going into the night. Timing looks to be close for the rain
ending Monday night. Tuesday, Models have a few showers during the
morning as the 500 mb flow turns NW. 850 mb temperatures are -8c, so
would expect rain, if anything, but it looks like it should start
clearing out by the afternoon. Tuesday night, the high take control
and it looks like we should have cleared out for a time, but the
next push of moisture is moving in by 12z/Wed bringing in high and
midlevel clouds. Wednesday, so far the models keep the rain out of
the region until after 18z/Wed, and the rain looks like a quick
hitter with the rain in by 18z, and out by 06z/Thu. Then some drying
overnight. Thursday, wrap around moisture is possible, on the GFS,
while the ECMWF dries things out by 00z/Fri, and it remains dry
through 12z/Fri. The GFS begins to dry out Thursday night, and may
have some showers going into Friday morning.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1145 PM EDT Thu Apr 14 2022

Deep low pressure centered from the Arrowhead of Minnesota to
James Bay will very slowly push NE over the next 24 hours. Deep
cyclonic flow...low level moisture and unseasonably cold air will
maintain mostly cloudy skies thru Friday night with small chances
of light snow showers/flurries. Conditions will remain VFR thru
Friday night despite cloudy skies and small chances of light snow.
Surface winds will remain gusty and from the W/SW at 15 to 25 kts
with gusts of 30 to 35 kts expected thru the 24 hour TAF forecast
period.

&&

.MARINE...
Issued at 307 AM EDT Fri Apr 15 2022

Gusty southwest winds this morning will slowly veer more westerly
midday into this afternoon before turning more west-northwesterly
and decreasing in speed tonight. Widespread small craft advisory
conditions expected today, with the potential for isolated low-end
gale gusts. Sub advisory conditions return tonight with the
potential for winds/waves to reach small craft conditions again
during the day Saturday.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY from 8 AM this morning to 4 PM EDT this afternoon
     for MIZ041-042.
LH...SMALL CRAFT ADVISORY until 8 PM EDT this evening for LHZ345.
     GALE WARNING from 8 AM this morning to 4 PM EDT this afternoon
     for LHZ349.
     SMALL CRAFT ADVISORY until 11 PM EDT this evening for LHZ346>348.
LM...SMALL CRAFT ADVISORY until 8 PM EDT this evening for LMZ341.
     GALE WARNING until 4 PM EDT this afternoon for LMZ323-342-
     344>346.
LS...SMALL CRAFT ADVISORY until 8 PM EDT this evening for LSZ321-322.
&&

NEAR TERM...MJG
SHORT TERM...JSL
LONG TERM...JSL
AVIATION...MLR
MARINE...MJG
Hazardous weather outlook, Apr 15, 3:13 AM EDT, 5 minutes before
Hazardous Weather Outlook
National Weather Service Gaylord MI
313 AM EDT Fri Apr 15 2022

MIZ016>018-020>036-041-042-086>088-095>099-160715-
Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency-
Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona-
Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac-
Western Chippewa-Central Chippewa-Southeast Chippewa-
Western Mackinac-Eastern Mackinac-
Mackinac Island/Bois Blanc Island-
Beaver Island and surrounding islands-Charlevoix-
313 AM EDT Fri Apr 15 2022

This hazardous weather outlook is for Eastern Upper Michigan and
Northern Lower Michigan.

.DAY ONE...Today and tonight.

Gusty winds are expected across northern Michigan today with the
highest gusts near Saginaw Bay. Please see the latest Wind
Advisory for additional details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-160715-
Straits of Mackinac within 5 nm of Mackinac Bridge including
Mackinac Island-St Ignace to False Detour Channel-
5NM East of Mackinac Bridge to Presque Isle Light MI including
Bois Blanc Island-
Presque Isle Light to Sturgeon Pt MI Including Thunder Bay
National Marine Sanctuary-Sturgeon Pt to Alabaster MI-
Grand Traverse Bay south of a line Grand Traverse Light to
Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge-
Norwood MI to 5NM West of Mackinac Bridge including Little
Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI-
Point Betsie to Sleeping Bear Point MI-
Manistee to Point Betsie MI-
Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI-
St. Marys River Point Iroquois to E. Potagannissing Bay-
313 AM EDT Fri Apr 15 2022

This hazardous weather outlook is for the northern Michigan
nearshore waters of Lake Huron, Lake Michigan and Lake Superior.

.DAY ONE...Today and tonight.

Gale force winds will continue on northern Lake Michigan and
portions of Lake Huron today. Please see the latest marine
headlines and forecasts for additional details.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

For more information visit http://weather.gov/gaylord.

In the hours before

Local storm report, Apr 15, 12:31 AM EDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GAYLORD MI
1231 AM EDT FRI APR 15 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     NON-TSTM WND GST 3 SSE EAST TAWAS        44.25N 83.46W
04/14/2022  M59 MPH          IOSCO              MI   MESONET

            MESONET STATION XTAW TAWAS POINT.

1212 PM     NON-TSTM WND GST 2 SE TRAVERSE CITY      44.73N 85.57W
04/14/2022  M58 MPH          GRAND TRAVERSE     MI   ASOS

            ASOS STATION KTVC TRAVERSE CITY - CHERRY
            CAPITAL AIRPORT.

1234 PM     NON-TSTM WND GST 1 SSW GAYLORD           45.02N 84.68W
04/14/2022  M58 MPH          OTSEGO             MI   ASOS

            ASOS STATION KGLR GAYLORD - OTSEGO COUNTY
            AIRPORT.

0801 PM     NON-TSTM WND GST 1 SW FRANKFORT          44.63N 86.25W
04/14/2022  M57 MPH          LMZ346             MI   MESONET

            MESONET STATION XFLT FRANKFORT LIGHT.

0107 PM     NON-TSTM WND GST 1 WNW PELLSTON          45.57N 84.80W
04/14/2022  M55 MPH          EMMET              MI   ASOS

            ASOS STATION KPLN PELLSTON - RGNL AIRPORT OF
            EMMET COUNTY.

0357 PM     NON-TSTM WND GST 1 ESE AU SABLE          44.41N 83.32W
04/14/2022  M53 MPH          LHZ349             MI   MESONET

            MESONET STATION XOSC OSCODA LIGHT.

0215 PM     NON-TSTM WND GST 1 SW WURTSMITH AIRFIELD 44.45N 83.40W
04/14/2022  M51 MPH          IOSCO              MI   AWOS

            AWOS STATION KOSC OSCODA - WURTSMITH AFB.

0443 PM     NON-TSTM WND GST 1 NNE LELAND            45.02N 85.76W
04/14/2022  M51 MPH          LMZ344             MI   MESONET

            MESONET STATION XLEL LELAND HARBOR.

1204 PM     NON-TSTM WND GST 1 SE GREILICKVILLE      44.79N 85.63W
04/14/2022  M50 MPH          LMZ323             MI   MESONET

            MESONET STATION XELM ELMWOOD TOWNSHIP
            MARINA.

1234 PM     NON-TSTM WND GST 1 ESE ROSCOMMON COUNTY  44.35N 84.67W
04/14/2022  M49 MPH          ROSCOMMON          MI   ASOS

            ASOS STATION KHTL HOUGHTON LAKE - ROSCOMMON
            COUNTY AIRPORT.

1239 PM     NON-TSTM WND GST 1 S SUTTONS BAY         44.96N 85.65W
04/14/2022  M48 MPH          LEELANAU           MI   MESONET

            MESONET STATION FW9533 SUTTONS BAY.

0225 PM     NON-TSTM WND GST 6 S CATHRO              45.07N 83.57W
04/14/2022  M48 MPH          ALPENA             MI   ASOS

            ASOS STATION KAPN ALPENA - PHELPS COLLINS
            FIELD.

0314 PM     NON-TSTM WND GST 1 SW KINCHELOE          46.24N 84.51W
04/14/2022  M48 MPH          CHIPPEWA           MI   MESONET

            MESONET STATION RYDM4 RUDYARD.

0240 PM     NON-TSTM WND GST 7 NNE NORTHPORT         45.21N 85.55W
04/14/2022  M48 MPH          LMZ344             MI   MESONET

            MESONET STATION GTLM4 6 NE NORTHPORT.

1227 PM     NON-TSTM WND GST 1 SSE PETOSKEY          45.36N 84.95W
04/14/2022  M47 MPH          EMMET              MI   MESONET

            MESONET STATION AS614 PETOSKEY.

0536 PM     NON-TSTM WND GST MACKINAW CITY           45.78N 84.73W
04/14/2022  M46 MPH          CHEBOYGAN          MI   BUOY

            BUOY STATION MACM4 MACKINAW CITY, MI.

0116 PM     NON-TSTM WND GST 2 E PARKDALE            44.27N 86.25W
04/14/2022  M45 MPH          MANISTEE           MI   AWOS

            AWOS STATION KMBL MANISTEE - BLACKER
            AIRPORT.

0155 PM     NON-TSTM WND GST 3 SE WEST BRANCH        44.25N 84.18W
04/14/2022  M45 MPH          OGEMAW             MI   AWOS

            AWOS STATION KY31 WEST BRANCH.

0130 AM     NON-TSTM WND GST 11 NW WILDERNESS STATE  45.84N 85.14W
04/14/2022  M45 MPH          LMZ362             MI   MESONET

            MESONET STATION WSLM4 13 SSW BREVORT.

1255 PM     NON-TSTM WND GST 1 N CADILLAC            44.27N 85.42W
04/14/2022  M44 MPH          WEXFORD            MI   AWOS

            AWOS STATION KCAD CADILLAC - WEXFORD COUNT
            ARPT.

0300 PM     NON-TSTM WND GST 2 SE PETOSKEY           45.36N 84.94W
04/14/2022  M44 MPH          EMMET              MI   MESONET

            MESONET STATION MINCM NCMC.

0535 AM     NON-TSTM WND GST 1 S MACKINAC ISLAND     45.85N 84.63W
04/14/2022  M44 MPH          LHZ345             MI   AWOS

            AWOS STATION KMCD MACKINAC ISLAND.

1200 PM     NON-TSTM WND GST 4 SSW PETOSKEY          45.33N 84.99W
04/14/2022  M43 MPH          EMMET              MI   MESONET

            MESONET STATION MIPKY 3.6 SW PETOSKEY
            (MAWN).

1255 PM     NON-TSTM WND GST 1 W BEAVER ISLAND       45.70N 85.57W
04/14/2022  M43 MPH          CHARLEVOIX         MI   AWOS

            AWOS STATION KSJX BEAVER ISLAND.

0135 PM     NON-TSTM WND GST 2 WNW CHEBOYGAN         45.65N 84.52W
04/14/2022  M43 MPH          CHEBOYGAN          MI   AWOS

            AWOS STATION KSLH CHEBOYGAN - CHEBOYGAN
            COUNTY ARPT.

0353 PM     NON-TSTM WND GST 1 S SAULT STE. MARIE    46.47N 84.37W
04/14/2022  M43 MPH          CHIPPEWA           MI   AWOS

            AWOS STATION KANJ SAULT STE MARIE -
            MUNICIPAL AIRPORT.

0600 PM     NON-TSTM WND GST 1 N MIO                 44.68N 84.13W
04/14/2022  M43 MPH          OSCODA             MI   MESONET

            MESONET STATION MMOM4 MIO.

1200 AM     NON-TSTM WND GST 1 NE BINGHAM            44.88N 85.68W
04/15/2022  M42 MPH          LEELANAU           MI   MESONET

            MESONET STATION MINWM 0.8 NE BINGHAM (MAWN).

1200 PM     NON-TSTM WND GST 3 N BATES               44.82N 85.44W
04/14/2022  M41 MPH          GRAND TRAVERSE     MI   MESONET

            MESONET STATION MIWMT WILLIAMSBURG.

0446 PM     NON-TSTM WND GST 1 SSE BARTON CITY       44.66N 83.59W
04/14/2022  M41 MPH          ALCONA             MI   MESONET

            MESONET STATION BCYM4 BARTON CITY.

0735 PM     NON-TSTM WND GST 1 SSW CHARLEVOIX        45.30N 85.27W
04/14/2022  M41 MPH          CHARLEVOIX         MI   AWOS

            AWOS STATION KCVX CHARLEVOIX - MUNICIPAL
            ARPT.

0404 PM     NON-TSTM WND GST 4 WSW RACO              46.36N 84.80W
04/14/2022  M40 MPH          CHIPPEWA           MI   MESONET

            MESONET STATION RACM4 4 W RACO.

0500 PM     NON-TSTM WND GST 4 W VOGEL CENTER        44.19N 85.13W
04/14/2022  M40 MPH          MISSAUKEE          MI   MESONET

            MESONET STATION MIMCB 3.7 W VOGEL CENTER
            (MAWN).

0418 PM     NON-TSTM WND GST 3 NNW MUNUSCONG         46.28N 84.21W
04/14/2022  M40 MPH          LSZ322             MI   BUOY

            BUOY STATION WNEM4 WEST NEEBISH ISLAND, MI.

0540 AM     NON-TSTM WND GST 1 SE ALPENA             45.06N 83.42W
04/14/2022  M40 MPH          LHZ348             MI   MESONET

            MESONET STATION APNM4 1 SE ALPENA.

0243 AM     NON-TSTM WND GST 2 NNW GRAYLING          44.68N 84.73W
04/14/2022  M39 MPH          CRAWFORD           MI   AWOS

            AWOS STATION KGOV GRAYLING - ARMY AIRFIELD.

&&

GILLEN

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 3:19 AM EDTGale WarningAPX17 hr

Nearby

Wind Advisories in Michigan, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.